Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

After taking KT-4 my TB result is negative but still having the symptoms

I have diagnosed for positive tb and after taking KT-4 tb result is negative but i have 99.0 fever at evening and head ache, back pain ,leg swelling,right abdomen pain and high uric acid about 8.1.Pls suggest me what is rong with me?
Asked On : Wed, 31 Aug 2011
Answers:  2 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello birendra ,
for how lonu took the anti tb drugs? and more often ur symptoms r due to the adverse effects of rifampicin and other anti tb drugs ,so u shld visit a pulmonologist thy ll treat for ur adverse effects .
Answered: Wed, 31 Aug 2011
I find this answer helpful
  User's Response
for two month and AKT-2 is continue.........
Answered: Wed, 31 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor